# SDR IPXA2M73368

- Difficulty date: April 27, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 45,829 hours, 9,226 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP1133501
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO FLOOR PANEL 187HF DAMAGED REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FLOOR PANEL IAW EO MD11-5320-34874-C.
